# SDR MALA965086

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828MA
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 570347
- Condition: Failed
- Location: Lt Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3159 - EN ROUTE, THE AIRCRAFT LOST HYDRAULIC PRESSURE ON THE LEFT SIDE.  THE NR 1 STANDBY PUMP WAS IN THE NORMAL POSITION.  THE CREW PERFORMED QUICK REFERENCE PROCEDURES AND RETURNED TO DTW.  MAINTENANCE REPLACED THE LEFT HYDRAULIC PUMP.  ALL CHECKS SATISFACTORY.  (M)
